# SDR QXEA2009083100646

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 20,603 hours, 21,191 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - AT 3300FT MSL + 203 KIAS GOT "SPLR OUTBD" CAUTION LIGHT.  (CHECK) LIST CW.  LIGHT GOES OUT WHEN A/S < 186.  DIVERTED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED AND REPLACED FAILED OUTBOARD SPOILER PRESSURE SWITCH.  OPS CHECK GOOD.  "SPLR OUTBD" CAUTION REMAINS EXTINGUISHED ABOVE 200 KTS.  RETURNED TO SERVICE.
